# SDR SWIA200819857

- Difficulty date: July 9, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 19,211 hours, 14,897 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHT BY MAIN CABIN DOOR IS BROKEN.  (FLIGHT NR 3810)  REPLACED EXIT SIGN ASSEMBLY IAW CRJ 33-51-19. OPS CHECK OK.
